# SDR ASAA2020012423947

- Difficulty date: January 22, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8246
- Aircraft time: 5,213 hours, 1,422 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE 1 ANTI-ICE STATUS MESSAGE AFTER ENGINE SHUTDOWN GROUNDED - YES. CONFIRMED IDLE TEST PERFORMED IAW TSM 30-21-00-810-893-A, NO FAULTS NOTED AFTER OR DURING OPERATION. NO FURTHER ACTION REQUIRED.
